# SDR R61A20130124072

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 12,876 hours, 10,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS FLASHLIGHT WAS INOP.  REMOVED AND REPLACED PER EMB AMM.
